Alert archive / Georgia / Freeze Warnings in 2018
Freeze Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Nov 27, 2018, 4:23 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Nov 28, 2018, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2018, 4:23 AM EST (09:23 UTC)
- In effect from
- Nov 28, 2018, 1:00 AM EST
- Expired
- Nov 28, 2018, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS72 KTAE 270923 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 423 AM EST Tue Nov 27 2018 ...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 272000- /O.UPG.KTAE.FZ.A.0002.181128T0500Z-181128T1300Z/ /O.NEW.KTAE.FZ.W.0004.181128T0600Z-181128T1300Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf- Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty- Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole- Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 423 AM EST Tue Nov 27 2018 /323 AM CST Tue Nov 27 2018/ ...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY... The National Weather Service in Tallahassee has issued a Freeze Warning, which is in effect from late tonight through Wednesday morning. * TEMPERATURE...Upper 20s to lower 30s. * IMPACTS...Please take necessary protective actions for crops and sensitive vegetation. Those in hurricane impacted areas should check on individuals that are in temporary housing, especially without adequate heating. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
2 follow-up statements
631 WWUS72 KTAE 271906 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 206 PM EST Tue Nov 27 2018 ...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH TOMORROW MORNING... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 281300- /O.CON.KTAE.FZ.W.0004.181128T0600Z-181128T1300Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf- Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty- Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole- Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 206 PM EST Tue Nov 27 2018 /106 PM CST Tue Nov 27 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY... * TEMPERATURE...Upper 20s to lower 30s. * IMPACTS...Please take necessary protective actions for crops and sensitive vegetation. Those in hurricane impacted areas should check on individuals that are in temporary housing, especially without adequate heating. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
814 WWUS72 KTAE 281318 AAA NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL...UPDATED Issued by National Weather Service Jacksonville FL 818 AM EST Wed Nov 28 2018 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 281430- /O.EXP.KTAE.FZ.W.0004.000000T0000Z-181128T1300Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf- Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty- Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole- Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 818 AM EST Wed Nov 28 2018 /718 AM CST Wed Nov 28 2018/ ...FREEZE WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Nov 27, 3:48 AM EST, 35 minutes earlier.
Area forecast discussion, Nov 27, 3:48 AM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
348 AM EST Tue Nov 27 2018
.NEAR TERM [Through Today]...
Northwesterly flow will allow for drier and cooler conditions today.
Highs will only reach into the upper 40s across the DHN to ABY area
with the low to mid 50s across the Florida Panhandle and Big Bend.
Combine those temperatures with 10 to 15 mph winds and it will feel
chilly across parts of the CWA today, particularly across the north
where feels like temperatures will be in the lower 40s. Expect sunny
skies with just a few high clouds across the area.
.SHORT TERM [Tonight Through Thursday]...
Surface high pressure currently over east Texas will slide east
along the Gulf coast and settle just west of our forecast area by
daybreak Wednesday. With the clear skies and light to calm wind,
we will experience the coldest temperatures so far this season.
Min temps will drop into the upper 20s to around 30 for all but
the coastal areas and the freeze watch that was in place has been
upgraded to a freeze warning. This airmass will slowly move to the
east though Thursday so below seasonal temperatures will stay with
us, although min and max temps will slowly moderate. Max temps
Wednesday will only range from the lower 50s north to mid and
upper 50s elsewhere. Highs Thursday will be in the mid 60s. Lows
Wednesday night will be in the lower to mid 30s with only a few of
the normally colder locations dropping to the freezing mark.
However, widespread frost is a good possibility. A frost advisory
may be issued once we get through tonight's freeze warning.
.LONG TERM [Thursday Night Through Tuesday]...
Zonal flow in the mid to upper levels will back to the west
southwest Friday night into Saturday as the next short wave ejects
out of the Plains and into the Midwest. As it does, deep tropical
moisture translating eastward across the Gulf will lift northward
ahead of the associated trough and surface front over our region.
Forecast model soundings from the GFS continue to show PWAT
values increasing to just under 2 inches on Saturday. While this
system should be progressive with most rain ending toward evening,
heavy rains will be possible with the potential for flash
flooding. Some showers may linger into Sunday. Otherwise, a very
brief dry period before rain chances return Monday and especially
on Tuesday as yet another cold front moves into the southeast
CONUS. Temperatures will be above seasonal levels with highs in
the 70s and lows in the 50s and 60s.
&&
.AVIATION...
[Through 06Z Wednesday]
VFR conditions are expected through the TAF period. Winds are
expected to gust during the day 18-20kts.
&&
.MARINE...
Winds and seas will remain elevated at cautionary levels through
tonight with more tranquil boating conditions to return on
Wednesday. Winds and seas will be elevating once again, possibly
to advisory levels, over the weekend.
&&
.FIRE WEATHER...
Dry conditions are expected today and tomorrow, however RH values
will remain above critical thresholds, although they will be closer
to 28 percent in Florida on Wednesday. Gusty winds are expected
today but winds will decrease for tomorrow and thus the higher winds
do not align with the lower RH values. Red flag conditions are not
forecast through mid week.
&&
.HYDROLOGY...
After Monday's rain, some heavy, we will be dry through the
remainder of the work week. However, there is the potential for
some more heavy rain this weekend as the next storm system
impacts the region. The latest WPC QPF has an additional 2-3
inches across the area which given recent wet trends could result
in some flooding concerns.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 52 31 55 33 65 / 0 0 0 0 0
Panama City 53 38 57 43 66 / 0 0 0 0 0
Dothan 48 30 53 34 64 / 0 0 0 0 0
Albany 49 29 53 33 64 / 0 0 0 0 0
Valdosta 50 30 53 33 63 / 0 0 0 0 0
Cross City 56 31 57 33 65 / 0 0 0 0 0
Apalachicola 54 38 57 42 64 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EST /midnight CST/ to 8 AM EST /7 AM
CST/ Wednesday for Calhoun-Central Walton-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-Washington.
GA...Freeze Warning from 1 AM to 8 AM EST Wednesday for Baker-Ben
Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...Freeze Warning from midnight tonight to 7 AM CST Wednesday for
Coffee-Dale-Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...Fieux
HYDROLOGY...BarryThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 9:21 AM EST | Small Craft Advisory | TAE | 19 hr | |
| Nov 27, 10:26 AM EST | Rip Current Statement | TAE | Bay | 13 hr |
Nearby
Freeze Warnings in Georgia, 2018Freeze Warnings in Florida, 2018Freeze Warnings in Alabama, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.